MAUDE Adverse Event Report: LIMACORPORATE S.P.A. PHYSICA TT; PHYSICA TT - TI6AL4V EBM - FIXED TIBIAL PLATE #5 UNCEMENTED

LIMACORPORATE S.P.A. PHYSICA TT; PHYSICA TT - TI6AL4V EBM - FIXED TIBIAL PLATE #5 UNCEMENTED
Model Number 6521.14.050
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 12/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The check of dhrs of the involved lot number 2211436 did not highlight any pre-existing anomalies on the items manufactured with this lot number.This is the first and only complaint received on this lot number.A final report will be submitted after the investigation is completed.
 
Event or Problem Description
On (b)(6) 2025 revision of knee prothesis due to sintering of physica tt fix.Tibial tray #5 (product code: 6521.14.050, lot: 2211436 - ster: (b)(4).During revision the total primary knee has been changed to a rotating hinged knee.Previous surgery was performed on (b)(6) 2023.During one year-control only minor radiologic signs of sintering showed up.Increasing sintering within the second year of post-op.Patient did not report any trauma.Product codes and lot numbers of the other devices implanted on the first surgery on 2023: physica tt fix.Tibial tray #5 (product code: 6521.14.050, lot: 2211436 - ster: (b)(4), ps femoral component #5 left (product code: 6515.10.550, lot: 2222424 - ster: (b)(4), physica ps tibial liner #5 (product code: 6535.50.511, lot: 22bc069 - ster: (b)(4), physica ps - femoral peg (product code: 6515.09.900, lot: 2313310 - ster: (b)(4).Patient: female, 75 years old, approximate height 1.65(m), approximate weight 58 (kg), active level, no smoking.Event occurred in austria.

Brand Name
PHYSICA TT
Common Device Name
PHYSICA TT - TI6AL4V EBM - FIXED TIBIAL PLATE #5 UNCEMENTED
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key25238766
Report Number3008021110-2026-00227
Device Sequence Number9724971
Product Code JWH
UDI-Device Identifier08033390169912
UDI-Public08033390169912
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number6521.14.050
Device Catalogue Number6521.14.050
Device Lot Number2211436
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Initial Report FDA Received Date05/21/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown